# SDR CA960924042

- Difficulty date: September 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PT6A27
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Worn
- Location: Eng Fuel
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FUEL PUMP AND COUPLING SPLINE WEAR, WITH THE COUPLING SPINNING FREELY. AIRCRAFT RETURNED TO SERVICE AFTER FUEL PUMP REPLACEMENT.
